# SDR 96ZZZX189

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3454K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6255704
- Condition: Corroded
- Location: Pilot Outboard
- Part time: 2,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND PILOT'S OUTBOARD SEAT RAIL HAD SEVERE EXFOLIATION CORROSION SEVEN INCHES FORWARD OF SPAR CARRY-THROUGH STRUCTURE.  UPON PROBING CORROSION WITH A PICK, THE RAIL DISINTEGRATED.  SUBMITTER STATED THERE WAS EVIDENCE OF WATER PREVIOUSLY STANDING IN CABIN AREA.
